Ademir Hujdurovic
Ademir Hujdurovic
Preverjeni e-poštni naslov na upr.si
Naslov
Navedeno
Navedeno
Leto
Half-arc-transitive group actions with a small number of alternets
A Hujdurović, K Kutnar, D Marušič
Journal of Combinatorial Theory, Series A 124, 114-129, 2014
152014
A classification of pentavalent arc-transitive bicirculants
I Antončič, A Hujdurović, K Kutnar
Journal of Algebraic Combinatorics 41 (3), 643-668, 2015
142015
Vertex-transitive CIS graphs
E Dobson, A Hujdurović, M Milanič, G Verret
European Journal of Combinatorics 44, 87-98, 2015
142015
On colour-preserving automorphisms of Cayley graphs
A Hujdurović, K Kutnar, DW Morris, J Morris
ARS MATHEMATICA CONTEMPORANEA 11, 189–213, 2015
122015
Vertex-transitive generalized Cayley graphs which are not Cayley graphs
A Hujdurović, K Kutnar, D Marušič
European Journal of Combinatorics 46, 45-50, 2015
92015
Complexity and algorithms for finding a perfect phylogeny from mixed tumor samples
A Hujdurović, U Kačar, M Milanič, B Ries, AI Tomescu
IEEE/ACM transactions on computational biology and bioinformatics 15 (1), 96-108, 2016
82016
Odd automorphisms in vertex-transitive graphs
A Hujdurović, K Kutnar, D Marušič
ARS MATHEMATICA CONTEMPORANEA 10 (2), 427-437, 2016
82016
MIPUP: minimum perfect unmixed phylogenies for multi-sampled tumors via branchings and ILP
E Husić, X Li, A Hujdurović, M Mehine, R Rizzi, V Mäkinen, M Milanič, ...
Bioinformatics 35 (5), 769-777, 2019
72019
On color-preserving automorphisms of Cayley graphs of odd square-free order
E Dobson, A Hujdurović, K Kutnar, J Morris
Journal of Algebraic Combinatorics 45 (2), 407-422, 2017
72017
Finding a perfect phylogeny from mixed tumor samples
A Hujdurović, U Kačar, M Milanič, B Ries, AI Tomescu
International Workshop on Algorithms in Bioinformatics, 80-92, 2015
72015
Detecting strong cliques
A Hujdurović, M Milanič, B Ries
Discrete Mathematics 342 (9), 2738-2750, 2019
62019
Graphs vertex-partitionable into strong cliques
A Hujdurović, M Milanič, B Ries
Discrete Mathematics 341 (5), 1392-1405, 2018
62018
Quasi m-Cayley circulants
A Hujdurović
ARS MATHEMATICA CONTEMPORANEA 6 (1), 147-154, 2012
62012
On normality of n-Cayley graphs
A Hujdurović, K Kutnar, D Marušič
Applied mathematics and computation 332, 469-476, 2018
52018
On bounds for the product irregularity strength of graphs
R Darda, A Hujdurović
Graphs and Combinatorics 31 (5), 1347-1357, 2015
52015
Perfect phylogenies via branchings in acyclic digraphs and a generalization of dilworth’s theorem
A Hujdurović, E Husić, M Milanić, R Rizzi, AI Tomescu
ACM Transactions on Algorithms (TALG) 14 (2), 1-26, 2018
42018
On automorphisms and structural properties of generalized Cayley graphs
A Hujdurović, K Kutnar, P Petecki, A Tanana
arXiv preprint arXiv:1511.09467, 2015
42015
On almost well-covered graphs of girth at least 6
T Ekim, D Gözüpek, A Hujdurović, M Milanič
arXiv preprint arXiv:1708.04632, 2017
32017
The minimum conflict-free row split problem revisited
A Hujdurović, E Husić, M Milanič, R Rizzi, AI Tomescu
International Workshop on Graph-Theoretic Concepts in Computer Science, 303-315, 2017
32017
Characterizations of minimal dominating sets and the well-dominated property in lexicographic product graphs
D Gözüpek, A Hujdurović, M Milanič
arXiv preprint arXiv:1701.05886, 2017
32017
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20